# SDR 20000707SH009

- Difficulty date: June 19, 2000
- Submitted: July 7, 2000
- Operation: Air carrier
- Make and model: Lkheed 1011*
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 300539
- Part serial: 2107
- Condition: Cracked
- Location: Mlg
- Component: Mwa, Bfgoodrich
- Component part number: 313751
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NDT INSPECTION SHOWED CRACK INDICATION AT BOLT HOLE AREA.  (X)
